# SDR 99ZZZX2703

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Paradigm Aerospace Corporation, repair station GS1R177K
- Aircraft: N175P
- Make and model: Bell 407
- Aircraft serial: 53316
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Indicator
- Part number: 407375007103
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATOR INTERMITTENT.  REPLACED WITH NEW INDICATOR FROM BELL HELICOPTER.
